# SDR 96ZZZX3417

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N493HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S809
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466713
- Condition: Defective
- Location: Engine
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

GOVERNOR REQUIRED TO BE RETRIMMED FREQUENTLY, THEN ENGINE FELL TO IDLE ON DESCENT FOR FINAL.  GOVERNOR WAS CLOSE TO OVERHAUL, 56.0 HOURS LEFT.  REPLACED GOVERNOR.
